# SDR AALA201911039001

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 10,202 hours, 3,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR ASSIST DAMPNER WOULD NOT HOLD PRESSUE L4 DOOR. MAINTENANCE REPLACED CHARGING VALVE ON L4 DOOR PER AMM 52-10-00.
